# SDR DXTA200702398

- Difficulty date: August 12, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 8,070 hours, 6,603 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 991205018
- Part serial: 15331477
- Condition: Bypassing
- Location: Brakes
- Part time: 464 hours, 376 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI BRAKE CHECK, FOUND COPILOT BRAKE PEDALS WERE VERY SPONGY AND THE PEDAL TRAVEL IS 3 TIMES MORE THAN THE CAPTAINS SIDE. THE RIGHT COPILOT PEDAL IS WORSE AND TRAVELS FARTHER. REMOVED AND REPLACED PILOT AND COPILOT BRAKE MASTER CYLINDERS WITH NEW DUE TO FAIL THE PRESSURE TEST. OPS CHECKED GOOD LEAK CHECKED GOOD, WORK DONE IAW 560 M.M. CHAPTER 32-42-02.
